MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 03.231.003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is synthes sales consultant.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during on an unknown procedure on an unknown date, the aiming arm instrument and plate did not align accurately.The insertion handle, interlocking bolt, and six (6) locking neutral guide were used to help stabilize a plate and aiming arm to allow the surgeon to do the procedure percutaneously.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This report is for one (1) aiming arm for 4.5mm va-lcp curved condylar plate.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: device history records review was completed for part: 03.231.003, lot: l425543.Manufacturing location: haegendorf, release to warehouse date: jul 13, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on mar 21, 2019 during an unknown procedure, the aiming arm instrument and plate did not align accurately.The insertion handle, interlocking bolt, and six (6) locking neutral guide were used to help stabilize a plate and aiming arm to allow the surgeon to do the procedure percutaneously.The plate was implanted.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This report is for one (1) aiming arm for 4.5mm va-lcp curved condylar plate.This is report 1 of 2 for complaint (b)(4).

Brand Name
AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8511667
Report Number2939274-2019-57453
Device Sequence Number13898321
Product Code JDP
UDI-Device Identifier10886982077301
UDI-Public(01)10886982077301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.231.003
Device Catalogue Number03.231.003
Device Lot NumberL425543
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer04/22/2019
05/15/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/10/2019
05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1